# SDR DALA2021112107147

- Difficulty date: November 17, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2020965) DURING INSPECTION FOUND CRACK ON PREVIOUS REPAIR AT PRESSURE BULKHEAD VAPOR BARRIER WEB STA LBL 45.64. CRACK ON PREVIOUS REPAIR AT PRESSURE BULKHEAD VAPOR BARRIER WEB STA LBL 45.64 WAS REPAIRED PER B737-800 SRM 57-10-10 -2R PROCEDURE 2 REPAIR 2.
